sugestions on how to keep the Farxiga from causing heart burn

Jewels64
By Jewels64 Latest Reply 2017-08-12 17:39:15 -0500
Started 2017-08-08 14:42:41 -0500

I so wish I didn't even have to take it but often it feels like I get heart burn or it feels like it is caught in my throat at times it makes me want to just throw it up it is so bad. Anyone have any suggestions on what I can do to help with this one.


1 reply

onafixedincome
onafixedincome 2017-08-12 17:39:15 -0500 Report

First, talk to your doctor! Meds shouldn't be doing that to you, and you shouldn't put up with it, either. This may wind up not being the right medication for you. Read the insert, and talk to your pharmacist, see if this is a common side effect of the medication, too.

In the meantime (ie, til Monday morning), there's a bit of a trick we used to use on our dog (sorry, no comparison intended -grin), which is to dip the pill or capsule in room-temperature butter (soft) or margarine. Seemed to help it go down more smoothly. For humans, I'd say try it, and if it still feels like it's sticking, try some warm tea as a chaser, perhaps?

Good luck! Keep us posted.

Next Discussion: False High? »